# SDR DHL2004806500

- Difficulty date: December 28, 2003
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 74529523
- Condition: Worn
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT NR 6 FLOOR TRACK PLUG LUG WORN AT STA 210.000.  REMOVED PLUG WITH WORN LUG IAW SRM 51-3-0 PG 1.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW PLUG ON MAIN CARGO COMPT NR 6 FLOOR TRACK AT STA 210.000 IAW SRM 51-3-0 PG 1.
